Shabozov, Mirgand Shabozovich

Statistics Math-Net.Ru
Total publications: 27
Scientific articles: 27
Presentations: 1

Number of views:
This page:2033
Abstract pages:4733
Full texts:1368
Doctor of physico-mathematical sciences
Birth date: 26.06.1952
Keywords: approximation.
UDC: 517.5, 517.538.5


Approximation function theory.
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
1. M. Sh. Shabozov, M. S. Saidusaynov, “Approximation of functions of a complex variable by Fourier sums in orthogonal systems in $L_2$”, Izv. Vyssh. Uchebn. Zaved. Mat., 2020, 6,  65–72  mathnet
2. M. Sh. Shabozov, Kh. M. Khuromonov, “On the best approximation in the mean of functions of a complex variable by Fourier series in the Bergman space”, Izv. Vyssh. Uchebn. Zaved. Mat., 2020, 2,  74–92  mathnet
3. M. Sh. Shabozov, О. А. Jurakhonov, “Upper estimates for best mean-square approximations for some classes of bivariate functions by Fourier-Chebyshev sums”, Trudy Inst. Mat. i Mekh. UrO RAN, 26:4 (2020),  268–278  mathnet  elib
4. M. Sh. Shabozov, “Some problems of approximation of periodic functions by trigonometric polynomials in $L_2$”, Chebyshevskii Sb., 20:4 (2019),  385–398  mathnet
5. M. Sh. Shabozov, M. O. Akobirshoev, “About Kolmogorov type of inequalities for periodic functions of two variables in $L_2$”, Chebyshevskii Sb., 20:2 (2019),  348–365  mathnet
6. M. Sh. Shabozov, M. R. Langarshoev, “О наилучших линейных методах приближения некоторых классов аналитических в единичном круге функций”, Sibirsk. Mat. Zh., 60:6 (2019),  1414–1423  mathnet
7. M. Sh. Shabozov, A. A. Shabozova, “Sharp inequalities of Jackson-Stechkin type for periodic functions in $L_2$ differentiable in the Weyl sense”, Trudy Inst. Mat. i Mekh. UrO RAN, 25:4 (2019),  255–264  mathnet  elib
8. M. Sh. Shabozov, M. S. Saidusajnov, “Mean-square approximation of functions of a complex variable by Fourier sums in orthogonal systems”, Trudy Inst. Mat. i Mekh. UrO RAN, 25:2 (2019),  258–272  mathnet  elib
9. M. Sh. Shabozov, M. S. Saidusajnov, “Upper Bounds for the Approximation of Certain Classes of Functions of a Complex Variable by Fourier Series in the Space $L_2$ and $n$-Widths”, Mat. Zametki, 103:4 (2018),  617–631  mathnet  elib; Math. Notes, 103:4 (2018), 656–668  isi  scopus
10. M. Sh. Shabozov, V. D. Sainakov, “On Kolmogorov type inequalities in the Bergman space for functions of two variables”, Trudy Inst. Mat. i Mekh. UrO RAN, 24:4 (2018),  270–282  mathnet  elib
11. M. Sh. Shabozov, M. S. Saidusaynov, “Mean-square approximation of complex variable functions by Fourier series in the weighted Bergman space”, Vladikavkaz. Mat. Zh., 20:1 (2018),  86–97  mathnet
12. M. Sh. Shabozov, U. N. Zevarshoev, “On simultaneous approximation of functions of two variables and their derivatives by bilinear interpolation splines”, Sib. J. Pure and Appl. Math., 18:2 (2018),  60–72  mathnet
13. M. Sh. Shabozov, S. N. Mekhmonzoda, “Sharp Estimates of the Error of Interpolation by Bilinear Splines for Some Classes of Functions”, Mat. Zametki, 102:3 (2017),  462–469  mathnet  mathscinet  elib; Math. Notes, 102:3 (2017), 417–423  isi  scopus
14. M. Sh. Shabozov, G. A. Yusupov, “Best approximation methods and widths for some classes of functions in $H_{q,\rho}$, $1\le q\le\infty$, $0<\rho\le1$”, Sibirsk. Mat. Zh., 57:2 (2016),  469–478  mathnet  mathscinet  elib; Siberian Math. J., 57:2 (2016), 369–376  isi  scopus
15. M. Sh. Shabozov, A. D. Farozova, “The Jackson–Stechkin inequality with nonclassical modulus of continuity”, Trudy Inst. Mat. i Mekh. UrO RAN, 22:4 (2016),  311–319  mathnet  mathscinet  elib
16. M. Sh. Shabozov, K.Tukhliev, “Jackson — Stechkin type inequalities with generalized moduli of continuity and widths of some classes of functions”, Trudy Inst. Mat. i Mekh. UrO RAN, 21:4 (2015),  292–308  mathnet  mathscinet  elib
17. S. B. Vakarchuk, M. Sh. Shabozov, M. R. Langarshoev, “On the best mean square approximations by entire functions of exponential type in $L_2(\mathbb R)$ and mean $\nu$-widths of some functional classes”, Izv. Vyssh. Uchebn. Zaved. Mat., 2014, 7,  30–48  mathnet; Russian Math. (Iz. VUZ), 58:7 (2014), 25–41  scopus
18. M. Sh. Shabozov, “On an Optimal Quadrature Formula for Classes of Functions Given by Modulus of Continuity”, Model. Anal. Inform. Sist., 21:3 (2014),  91–105  mathnet
19. M. Sh. Shabozov, “On Best Quadrature Formulas for Evaluating Curvilinear Integrals for Some Classes of Functions and Curves”, Mat. Zametki, 96:4 (2014),  637–640  mathnet  mathscinet  zmath  elib; Math. Notes, 96:4 (2014), 613–617  isi  scopus
20. M. Sh. Shabozov, K. Tukhliev, “Best Polynomial Approximations and the Widths of Function Classes in $L_{2}$”, Mat. Zametki, 94:6 (2013),  908–917  mathnet  mathscinet  zmath  elib; Math. Notes, 94:6 (2013), 930–937  isi  scopus
21. M. Sh. Shabozov, G. A. Yusupov, “On the exact values of mean $\nu$-widths of some classes of entire functions”, Trudy Inst. Mat. i Mekh. UrO RAN, 18:4 (2012),  315–327  mathnet  elib
22. M. Sh. Shabozov, G. A. Yusupov, “Best Polynomial Approximations in $L_2$ of Classes of $2\pi$-Periodic Functions and Exact Values of Their Widths”, Mat. Zametki, 90:5 (2011),  764–775  mathnet  mathscinet; Math. Notes, 90:5 (2011), 748–757  isi  scopus
23. M. Sh. Shabozov, G. A. Yusupov, “Exact constants in Jackson-type inequalities and exact values of the widths of some classes of functions in $L_2$”, Sibirsk. Mat. Zh., 52:6 (2011),  1414–1427  mathnet  mathscinet; Siberian Math. J., 52:6 (2011), 1124–1136  isi  scopus
24. M. Sh. Shabozov, “Widths of Classes of Periodic Differentiable Functions in the Space $L_{2}[0,2\pi]$”, Mat. Zametki, 87:4 (2010),  616–623  mathnet  mathscinet  zmath; Math. Notes, 87:4 (2010), 575–581  isi  scopus
25. S. B. Vakarchuk, M. Sh. Shabozov, “The widths of classes of analytic functions in a disc”, Mat. Sb., 201:8 (2010),  3–22  mathnet  mathscinet  zmath  elib; Sb. Math., 201:8 (2010), 1091–1110  isi  elib  scopus
26. M. Sh. Shabozov, O. Sh. Shabozov, “Widths of Some Classes of Analytic Functions in the Hardy Space $H_2$”, Mat. Zametki, 68:5 (2000),  796–800  mathnet  mathscinet  zmath; Math. Notes, 68:5 (2000), 675–579  isi
27. M. Sh. Shabozov, “Exact bounds for simultaneous approximation of functions of two variables and their derivatives by bilinear splines”, Mat. Zametki, 59:1 (1996),  142–152  mathnet  mathscinet  zmath; Math. Notes, 59:1 (1996), 104–111  isi

Presentations in Math-Net.Ru
1. О приближении функций в весовом пространстве Бергмана
M. Sh. Shabozov
International conference on Function Spaces and Approximation Theory dedicated to the 110th anniversary of S. M. Nikol'skii
May 27, 2015 15:20

Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021